# SDR CALA2017102003724

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 60,355 hours, 20,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING HATCH EMERGENCY EXIT HATCH EXIT SIGNS ALL THREE INOP FOUND DURING NR 2 SERVICE CHECK. INOP SIGNS ARE LOCATED AROUND HATCH INSIDE CABIN. REPLACED BATTERY OP CKS OK AMM33-00-00.
